# SDR 07FDEA03256

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 35,920 hours, 20,528 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF TRIED TO RAISE GEAR WITH NR 1 SYS WOULD NOT COME UP SWITCHED TO SYS 2 GEAR CAME UP.  WHILE GEAR WAS RETRACTING NR 1 PITCH TRIM BOTH ATS LEVERS NR 1 CABIN PRESS REGULATOR KICKED OFF OVERWEIGHT LANDING AT 312K AND DECLARED EMERGENCY.  FOUND LT UPPER NOSE GEAR HARNESS DAMAGED.  REPLACED THE HARNESS P/N D22296010 AS A PRECAUTION REF A300 SUPP M/M 32-21-43-4.  COMPLIED WITH PHASE 1 INSPECTION OF THE OVERWEIGHT  INSPECTION NO DEFECTS NOTED AT THIS TIME A-300-600 MM 05-51-11-0.  REMOVED AND REPLACED SENSORS 80 AND 81GB.  REMOVED AND REPLACED 65GB, NO HELP REFA300-600ASM 32-31-00.  REMOVED AND REPLACED 9GA, 8GA AND 64 GB SYSTEM 1 PROX  DETECTORS REFA300-600 MM 32-00-00-4.  SWUNG GEAR, CKD OK.
